Translator Disclaimer
December2000 A likelihood approximation for locally stationary processes
Rainer Dahlhaus
Ann. Statist. 28(6): 1762-1794 (December2000). DOI: 10.1214/aos/1015957480

Abstract

A new approximation to the Gaussian likelihood of a multivariate locally stationary process is introduced. It is based on an approximation of the inverse of the covariance matrix of such processes. The new quasi likelihood is a generalization of the classical Whittle likelihood for stationary processes. Several approximation results are proved for the likelihood function. For parametric models, asymptotic normality and efficiency of the resulting estimator are derived for Gaussian locally stationary processes.

Citation

Download Citation

Rainer Dahlhaus. "A likelihood approximation for locally stationary processes." Ann. Statist. 28 (6) 1762 - 1794, December2000. https://doi.org/10.1214/aos/1015957480

Information

Published: December2000
First available in Project Euclid: 12 March 2002

zbMATH: 1010.62078
MathSciNet: MR1835040
Digital Object Identifier: 10.1214/aos/1015957480

Subjects:
Primary: 62M10
Secondary: 62F10

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.28 • No. 6 • December2000
Back to Top